Pacific Journal of Mathematics

Fiber homology and orientability of maps.

J. Wolfgang Smith

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 453-470.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779253

Mathematical Reviews number (MathSciNet)
MR599133

Zentralblatt MATH identifier
0467.55019

Subjects
Primary: 55R65: Generalizations of fiber spaces and bundles

Citation

Smith, J. Wolfgang. Fiber homology and orientability of maps. Pacific J. Math. 89 (1980), no. 2, 453--470. https://projecteuclid.org/euclid.pjm/1102779253


Export citation

References

  • [1] P. C. Endicott and J. W. Smith, A homology spectral sequence forsubmersions, Pacific J. Math., to appear.
  • [2] J. W. Smith, Submersionsof codimension 1, J. Math. Mech., 18 (1968), 437-444.
  • [3] J. W. Smith, On the homology structure of submersions, Math. Ann., 193 (1971), 217-224.
  • [4] E. H. Spanier, Algebraic Topology, McGraw-Hill,1966.